Ohio, 2014

Flash Flooding in Ohio, May 28, 2014

May 28, 2014 · NWS ILN · 2 events in 1 county or zone

Thunderstorms developed along a frontal boundary across the area. Some of these storms produced heavy rainfall that resulted in flash flooding.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

Thunderstorms developed along a frontal boundary across the area. Some of these storms produced heavy rainfall that resulted in flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at May 28, 2:49 PM EST, 3 hours 11 minutes earlier.

Area forecast discussion, May 28, 2:49 PM EST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
349 PM EDT WED MAY 28 2014

.SYNOPSIS...
A FRONTAL BOUNDARY WILL WORK THROUGH THE AREA TODAY AND REMAIN
NEAR THE REGION THROUGH THURSDAY. THIS BOUNDARY WILL PUSH SOUTH
OF THE REGION THURSDAY EVENING. HIGH PRESSURE WILL THEN MOVE INTO
THE AREA FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
NORTHERN FCST AREA DOMINATED BY WEAK FRONTAL BOUNDARY SERVING AS
TRIGGER FOR SLOW MOVING TSTORMS. CONCERN IS THE POTENTIAL FOR
ANCHORED OR TRAINING STORMS IN THE MOIST ENVIRONMENT WITH VERY
LITTLE STEERING WINDS RESULTS IN A FLASH FLOOD THREAT. THE
CONVECTIVE ENABLED MODELS ARE IN GENERAL AGREEMENT WITH THE FOCUS
ALONG THE FRONTAL BOUNDARY GRADUALLY SINKING SOUTH THROUGH THE
EVENING AND EARLY OVERNIGHT AND DIMINISHING IN COVERAGE WITH
DIURNAL CYCLE. BOUNDARY THEN SETTLES ONCE DIURNAL EFFECTS DIMINISH
THOUGH SCATTERED TO WIDELY SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS POSSIBLE IN THE 06-12Z TIMEFRAME.

WITH PROXIMITY OF BOUNDARY....MOIST ENVIRONMENT AND PLENTY OF
CLOUDS OVERNIGHT LOWS JUST NORTH OF THE BOUNDARY NEAR 60 WITH
LOW/MID 60S ELSEWHERE.

AREA IS BETWEEN THE MAIN UPR LEVEL FLOW
PATTERNS WITH THE STRONG UPR LOW OVER TX/LA/AR WITH OVERALL
RIDGING

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
FRONTAL BOUNDARY SLOWLY SINKING THROUGH FCST AREA THROUGH THE DAY
ON THURSDAY...PROVIDING FOCUS FOR STORMS YET AGAIN THROUGH MUCH OF
THE DAY IN THE SOUTHERN FCST AREA...DIMINISHING IN THE NORTH BY
EARLY AFTERNOON. AGAIN...WITH VERY LITTLE STEERING WINDS AND MOIST
ENVIRONMENT...HEAVY RAIN AND ISOLATED FLOODING WILL REMAIN A
THREAT. WITH UPDRAFT POTENTIAL STILL MARGINAL...NOT EXPECTING MUCH
IN THE WAY OF SEVERE STORMS...THOUGH ISOLATED STORMS MAY CONTAIN
UPDRAFTS STRONG ENOUGH FOR BORDERLINE SEVERE HAIL.

ONCE THE BOUNDARY SINKS SOUTH OF THE REGION LATE THURSDAY...HIGH
PRESSURE WILL WORK INTO THE AREA BEGINNING THURSDAY
NIGHT...BRINING DRY CONDITIONS AND GRADUALLY CLEARING SKIES.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
PERIOD BEGINS /12Z FRIDAY/ WITH AMPLIFIED/BLOCKY MID/UPPER LEVEL
FLOW PATTERN ACROSS THE CONUS...WITH WEAKENING CLOSED LOW STALLED
OVER TX/LA BORDER AREA...AND STRONG /2 STANDARD DEVIATIONS ABOVE
CLIMO/ ANTICYCLONE ATOP THE LOW OVER MN/WI AT 500MB. AT THE
SURFACE...SWRD SAGGING COLD FRONT WILL HAVE WASHED OUT FOR THE MOST
PART WELL SOUTH OF THE WFO ILN FORECAST AREA WITH 1026MB SFC HIGH
OVER LAKE SUPERIOR FEEDING A COOLER/MUCH DRIER LOW LEVEL AIRMASS
INTO THE AREA ON NELY LOW LEVEL FLOW. THIS PROMISES A WEEKEND OF
VERY ENJOYABLE...QUIET WEATHER AS THE POSITIVE ANOMALIES ALOFT WITH
THE BUILDING MID/UPPER RIDGE INTO THE OHIO VALLEY AND SURFACE HIGH
PRESSURE BUILDING THROUGH THE NORTHEAST CONUS WITH EAST/NORTHEAST
FLOW AT THE SURFACE COMBINE FOR DEEP SUBSIDENCE/DRYING. THIS SHOULD
KEEP DEWPOINTS COMFORTABLY IN THE 50S WITH SEASONABLE
TEMPERATURES.

ON SUNDAY NIGHT...THINGS BEGIN TO CHANGE AND POINT TO A RETURN OF A
MORE ACTIVE WX PATTERN. THE AFOREMENTIONED STRONG MID/UPPER HIGH
WILL DRIFT SOUTHEAST THROUGH THE OHIO VALLEY ON SUNDAY INTO GA/SC
PUSHING THE OLD CLOSED LOW SOUTH INTO THE GULF OF MEXICO...BRIDGING
INTO A SUBTROPICAL RIDGE OVER BAJA/OLD MEXICO. TO THE NORTH OF THESE
POSITIVE HEIGHT ANOMALIES...WILL BE AN EVOLVING BROAD TROUGH/WSWLY
FLOW REGIME WHICH WILL STEER A COUPLE OF SHORTWAVES FROM THE ROCKIES
INTO THE UPPER MISSISSIPPI VALLEY. WITH SFC HIGH PRESSURE NOW WELL
OFF THE EAST COAST OF THE U.S. - TRAJECTORIES WILL FAVOR LOW LEVEL
MOISTURE RETURN AND IT WON/T TAKE LONG FOR IMPRESSIVE PWAT ANOMALIES
/ALREADY SHOWING 2.0 SIGMA ABOVE CLIMO PER 28.00Z AND 28.06Z NAEFS
AND GEFS/ TO BUILD INTO THE OHIO VALLEY ON THE MULTI-DAY DEEP LAYER
SWLY FLOW. ATTENDANT TO THE MIGRATORY SHORTWAVE TROUGHS MOVING
THROUGH THE FASTER/FLATTER BROAD TROUGH TO OUR WEST...A WEAK FRONT
WILL APPROACH THE AREA TUESDAY WEDNESDAY AND EVENTUALLY ALIGN
PARALLEL THIS FLOW AND THERE IS SIGNAL TOWARD THE MIDDLE OF NEXT
WEEK FOR THE COMBINATION OF THE WEAK/STALLING BOUNDARY...ANOMALOUS
WARMTH AND MOISTURE...FASTER DEEP LAYER FLOW...AND MIGRATORY/WEAK
WAVES TO INDUCE STORM COMPLEXES OVER THE MS VALLEY WHICH MAY INVOLVE
THE LOCAL AREA AT SOME POINT.  A VERY TYPICAL JUNE PATTERN THAT CAN
DELIVER ACTIVE WEATHER/HEAVY RAIN FOR THE CENTRAL U.S. - SO WE WILL
NEED TO WATCH TO WHAT LEVEL THIS MAY INCLUDE THE OHIO VALLEY
ESPECIALLY TUES/WED OF NEXT WEEK. RIGHT NOW MORE OF THE FOCUS SEEMS
OFF TO THE WEST/NORTHWEST...BUT SUCCESSIVE OUTFLOWS MAY CHANGE THAT.
EITHER WAY...TEMPS WILL BE WELL ABOVE NORMAL EARLY-MIDDLE NEXT WEEK
WITH DEW POINTS RISING WELL INTO THE 60S TO NEAR 70 AS IT APPEARS
SUMMER IS BECOMING ENTRENCHED. WHILE RAIN CHANCES BEGIN SUNDAY
NIGHT...SYNOPTIC FORCING IS VERY WEAK AND MUCH MORE
WAA/THERMODYNAMICALLY DRIVEN AS MOISTURE RETURNS. THE BETTER FORCING
AND THUS RAIN CHANCES...REMAINS ON TUES INTO PARTS OF WED.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
SCATTERED THUNDERSTORMS BEGINNING TO DEVELOP IN THE UNSTABLE AIRMASS
AHEAD OF A SLOW SOUTHWARD MOVING FRONT. BEST COVERAGE OF STORMS
WILL OCCUR INVOF THE EAST-WEST FRONT THAT WILL SAG SOUTH INTO THE
KCMH/KLCK AREAS EARLY THIS AFTN AND TO KCVG/KLUK AREAS BY EVENING.
THERE IS A LOW POTENTIAL FOR STORMS TO CONTINUE SEVERAL HOURS
AFTER THE BOUNDARY PASSES INTO THE EVENING. HAVE TEMPO GROUPS FOR A
3 TO 4 HOUR WINDOW WHEN CONVECTION IS MOST LIKELY AT EACH SITE.
EXPECT ALL TAF SITES TO SEE RAINFALL TODAY...SO MIST/FOG WILL BE
MORE WIDESPREAD AFTER 06Z TONIGHT. A PERIOD OF MVFR CIGS WILL ALSO
BE POSSIBLE EARLY ON THURSDAY IN THE POST FRONTAL AIRMASS. RE-
DEVELOPMENT OF STORMS WILL BE POSSIBLE ON THURSDAY WITH THE BEST
POTENTIAL ACRS THE SOUTH CLOSER TO THE FRONTAL BOUNDARY. SO HAVE
INCLUDED A MENTION AT KCVG/KLUK AND KEPT THE REMAINDER OF THE TAF
SITES DRY.

OUTLOOK...MVFR VISIBILITIES POSSIBLE THURSDAY NIGHT/FRIDAY
MORNING.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ026-034-
     035-042>046-051>056-064-065-074.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...JDR
NEAR TERM...JDR
SHORT TERM...JDR
LONG TERM...BINAU
AVIATION...AR
Hazardous weather outlook, May 28, 2:24 PM EST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
324 PM EDT WED MAY 28 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>073-077>082-
088-291930-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
324 PM EDT WED MAY 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SLOW MOVING SHOWERS AND THUNDERSTORMS MAY BRING LOCALLY HEAVY
RAINFALL TO SOME AREAS. ISOLATED FLOODING WILL BE POSSIBLE. IN
ADDITION A FEW OF THE STORMS MAY APPROACH SEVERE LIMITS WITH LARGE
HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SLOW MOVING SHOWERS AND THUNDERSTORMS MAY BRING LOCALLY HEAVY
RAINFALL TO SOME LOCATIONS ON THURSDAY...WITH A RENEWED ROUND OF
FLOODING OF ISOLATED AREAS POSSIBLE. IN ADDITION A FEW OF THE
STORMS MAY APPROACH SEVERE LIMITS WITH LARGE HAIL AND DAMAGING
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ026-034-035-042>046-051>056-064-065-074-291930-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-
HOCKING-
324 PM EDT WED MAY 28 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SLOW MOVING SHOWERS AND THUNDERSTORMS MAY BRING LOCALLY HEAVY
RAINFALL TO SOME LOCATIONS. MINOR FLOODING WILL BE POSSIBLE. IN
ADDITION A FEW OF THE STORMS MAY APPROACH SEVERE LIMITS WITH LARGE
HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN ON THURSDAY...THOUGH
DIMINISH IN INTENSITY AND COVERAGE BY LATE AFTERNOON. DURING THE
LATE MORNING AND EARLY AFTERNOON...SOME THUNDERSTORMS MAY BRING
LOCALLY HEAVY RAINFALL TO SOME LOCATIONS. MINOR FLOODING WILL BE
POSSIBLE. IN ADDITION A FEW OF THE STORMS MAY APPROACH SEVERE
LIMITS WITH LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 28, 2:14 PM EST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT WED MAY 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HEAVY RAIN       RIBOLT                  38.57N 83.52W
05/28/2014  M0.56 INCH       LEWIS              KY   TRAINED SPOTTER

            RAIN FELL IN SIX MINUTES

&&

MBP
Special weather statement, May 28, 2:59 PM EST, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
359 PM EDT WED MAY 28 2014

OHZ026-282030-
HARDIN OH-
359 PM EDT WED MAY 28 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HARDIN COUNTY THROUGH
430 PM EDT...

AT 354 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GRANT...
MOVING NORTHEAST AT 5 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FOREST.

ALSO...PFEIFFER...HEPBURN AND PATTERSON ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
      4062 8341 4065 8389 4082 8389 4082 8388
      4082 8350

BINAU
Special weather statement, May 28, 3:32 PM EST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
432 PM EDT WED MAY 28 2014

KYZ094-095-282100-
OWEN KY-GRANT KY-
432 PM EDT WED MAY 28 2014

...A THUNDERSTORM WILL AFFECT CENTRAL GRANT AND CENTRAL OWEN
COUNTIES THROUGH 500 PM EDT...

AT 430 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LONG
RIDGE...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSTOWN AND DRY
RIDGE.

ALSO...NEEDMORE...HOLBROOK...LAWRENCEVILLE...TWIN BRIDGES...EAGLE
HILL...STEWARTSVILLE AND ELLISTON ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT AND SEEK SHELTER AS THE
STORM PASSES.

LAT...LON 3855 8489 3877 8475 3877 8473 3864 8451
      3848 8475

BINAU
Special weather statement, May 28, 5:14 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
614 PM EDT WED MAY 28 2014

KYZ097-099-OHZ078-079-282245-
MASON KY-BRACKEN KY-BROWN OH-CLERMONT OH-
614 PM EDT WED MAY 28 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLERMONT...CENTRAL
BROWN...NORTHEASTERN BRACKEN AND EXTREME NORTHERN MASON COUNTIES
THROUGH 645 PM EDT...

AT 609 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR UTOPIA...
MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GEORGETOWN AND RIPLEY.

ALSO...FEESBURG...HIGGINSPORT...HAMERSVILLE...STONEY POINT...DOVER...
NEW HOPE...SOUTH RIPLEY...LAKE WAYNOKA...REDOAK AND RUSSELLVILLE ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3893 8414 3900 8372 3875 8370 3874 8370
      3873 8370 3873 8409
Special weather statement, May 28, 5:50 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
650 PM EDT WED MAY 28 2014

OHZ079>081-282315-
ADAMS OH-BROWN OH-HIGHLAND OH-
650 PM EDT WED MAY 28 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HIGHLAND...CENTRAL
BROWN AND NORTHWESTERN ADAMS COUNTIES THROUGH 715 PM EDT...

AT 645 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
HOPE...MOVING EAST AT 10 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
VERY HEAVY RAIN...

AT 648 PM...PENNY SIZED HAIL WAS REPORTED NEAR BETHEL ROAD AND ROUTE
774.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
BROWN...NORTHWESTERN ADAMS AND SOUTHWESTERN HIGHLAND COUNTIES...
INCLUDING BUFORD...RUSSELLVILLE...SARDINIA...LAKE WAYNOKA...NEW
MARKET...FINCASTLE...EMERALD...WINCHESTER...MOWRYSTOWN AND CHERRY
FORK.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3883 8396 3904 8402 3906 8401 3916 8365
      3882 8360
Local storm report, May 28, 5:52 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
652 PM EDT WED MAY 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             4 E BETHEL              38.96N 84.01W
05/28/2014  M0.75 INCH       BROWN              OH   TRAINED SPOTTER

&&

BC

The radar

The Cincinnati radar (KILN), 153 km away, was scanning. The volume nearest the first event began at 22:58 UTC.

Open the radar archive at this moment

Event by event

2 flash flood. Local standard time, as filed.

Flash Flood, Hardin

When
May 28, 6:00 PM EST to 7:00 PM EST
Where
Hardin County, 1.48 mi NNE of Ada Arpt to 1.09 mi N of Ada Arpt
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
40.800, -83.820

High water was flowing over Route 235 due to heavy rainfall.

Flash Flood, Hardin

When
May 28, 6:45 PM EST to 7:45 PM EST
Where
Hardin County, 2.14 mi NNW of Mc Guffey to 2.16 mi N of Mc Guffey
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
40.710, -83.790

County dispatch reported that Route 195 between County Road 80 and 90 was shut down due to high flowing water caused by heavy rainfall.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2014Every state in 2014This day in weather historyWarnings in Ohio, May 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 518410, 518411.